advertisement
Question
Posted by: Speed FReak | 2008/06/19

Vaginismus and Premarin Cream

Dear Gynae Doc

Thank you for your reply. We do use KY on top of me using the Premarin an I realise it is through the thinning of the vagina that caused the bleeding. What else can we do? Or can I do? Your answer would be much appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

May be worthwhile changing to another estrogen preparation vaginally or using the premarin more often

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement